# SDR SWIA2020072951562

- Difficulty date: April 20, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF WASTE PANEL ACCESS DOOR, FOUND CORROSION ON DOUBLER SURROUNDING WASTE PANEL CUTOUT.  COMPLIED WITH TEMPORARY REPAIR PER ETD.
